# SDR SWAA2025051969555

- Difficulty date: May 11, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 72,622 hours, 43,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1673 ARE INOP<[01] REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK OF THE BATTERY PACK M1673 IAW AMM 33-51-06-960-805  COMPLETED TASK CARD;[02] VERIFIED CORRECTIVE ACTION
